Multiple Sclerosis Community
stomach upset after steroids...
About This Community:

Our Patient-to-Patient MS Forum is where you can communicate with other people who share your interest in Multiple Sclerosis. This forum is not monitored by medical professionals.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

stomach upset after steroids...

Hi All,

I realize a lot of people are off the board for the holidays but does anyone know of anything ( home remedy,over the counter)  that helps the stomach upset/bloating that comes after the steroids,, my stomach is hurting which is setting off the painful spasms and I really don't want to go to the ER.  I took some phenergan but was wondering is there anything I can do to help stop it...

JJFL....
Related Discussions
4 Comments Post a Comment
Blank
572651_tn?1333939396
Sorry I have no first-hand experience with steroids so can't offer a remedy, but I'm wondering if you could call your doctor's answering service.  The on-call doctor should be able to offer some ideas to help get youthrough.

I hope someone else comes up with some ideas.

my best,
Lulu
Blank
590310_tn?1273875347
Try to drink water, and lots of it. That is what Quixotic told me to do. She also said not to drink the sports drinks used to hydrate because they have so much salt in them. I also ate blueberries and drank cranberry juice. Stay away from salty and fried foods.
Chew all of your food alot, which sounds stupid but it helps digestion and all of the acid that will come up in your throat. Cut the caffine and softdrinks, coffee. Some of the teas that I drank were good for digestion and some gave me a stomach ache. Steroids suck.

Christy D
Blank
719912_tn?1234394365
HI LGK54,

I already asked them earlier in the week because I have been having problems the last few weeks and they told me to go to the ER if I get to bad with the sx.

I just read some of the old post about going to the ER and everyone knows it is a hit or miss thing...sometimes you get the rudest people working there..

Thanks for your comment.

JJFL.....
Blank
559187_tn?1330786456
I was on IV steroids with taper last month and am having the stomach pain to. It is so severe that I can't take it anymore.  Have you tried antacids?  I have been taking them by the tons and even taking prescription acid reflux meds 2x a day, but the pain is too much.  I'm headed into the doctor today and want this resolved, somehow.  I'll let you know how it turns out.  Take care.

Julie
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Neurology Answerers
147426_tn?1317269232
Blank
Quixotic1
Washougal, WA
667078_tn?1316004535
Blank
HVAC
Durham, NC
1831849_tn?1383231992
Blank
kwarendorf
Great Neck, NY
338416_tn?1260996698
Blank
jensequitur
Fort Worth, TX
572651_tn?1333939396
Blank
Lulu54
Dayton, OH
Avatar_f_tn
Blank
essdipity